# SDR UIEA2025080801114

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,606 hours, 21,519 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD EMERGENCY EQUIPMENT CLOSET DOOR CENTER HINGE LOOSE AND BOTTOM TRIM LOOSE.  RESECURED DOOR HINGE AND TRIM ON EMERGENCY FWD CLOSET IAW AMM 25-24-00. OPS CHECK GOOD .
